# SDR AALA202012169004

- Difficulty date: December 15, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A321-211
- Aircraft serial: 1499
- Aircraft time: 65,137 hours, 24,541 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  1L DOOR ARM/DISARM LEVER OUT OF ADJUSTMENT.  FOUND THE SLIDE FOLD NEED READJUSTED, READJUSTED FOLD FOR 1L DOOR SLIDE, SYSTEM OPERATIONS CHECK GOOD, PER AMM 52-73-00-710-001-A.
